MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. NDLELESS VLV ADPT ARTERIAL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. NDLELESS VLV ADPT ARTERIAL; INTRAVASCULAR ADMINISTRATION SET
Model Number 2000EA
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 2 needles vlv adpt arterial experienced device damage/deformation.The following information was provided by the initial reporter: material no: 2000ea batch no: 20076485 the base of the 200ea cracked when mounted on mechanical pump 2 times.
 
Event or Problem Description
It was reported that 2 ndleless vlv adpt arterial experienced device damage/deformation.The following information was provided by the initial reporter: material no: 2000ea, batch no: 20076485.The base of the 200ea cracked when mounted on mechanical pump 2 times.
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of component damage was received from the customer.Two samples were returned for investigation.One used sample was investigated, and through visual inspection the customer complaint was confirmed.The threads of the component were found to be jagged and uneven.The component was then connected to another set and it was able to maintain a connection.The unused sample was then investigated and no damages could be found.It was then connected to another set and a leakage test was performed.No leaks were observed on the unused sample.A device history record review for model 2000ea lot number 20076485 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of component damage with lot #20076485 regarding item #2000ea.Possible root causes for this failure include error in the manufacturing process as well as excessive force applied to component during use.H3 other text : see h.10.

Brand Name
NDLELESS VLV ADPT ARTERIAL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10703504
Report Number9616066-2020-20110
Device Sequence Number17177474
Product Code FPA
UDI-Device Identifier27613203021689
UDI-Public27613203021689
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/14/2023
Device Model Number2000EA
Device Catalogue Number2000EA
Device Lot Number20076485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1